I am planning on ttc next month and wanting to be responsible I got my TSH checked. I was given an addition 50mcg of levo and had my 6 week bloods taken this week.
A few days before I had my bloods taken i came down with what I thought was stomach flu but it was odd as it came with no pain or warning. I still, a week later feel awful.
But have been very tired but restless,scratching like crazy amd cant keep my legs still. Also my irritability is through the roof. I cant sleep at night,awake to 4am last night
I had a voicemail last night from GP who didnt say what my TSH level was (but I will ring on monday when they are open) to say Im slightly overmedicated and to drop the levo 25 mcg.
I suddenly wondered my issues as above, could these be linked to going hyperactive instead of underactive?? Googled it and it appears yes they could be linked.
Ive dropped my dose today but now worried how long i shall be left side effects. How long until reduced dose takes effect?
Anybody experienced thia and can give me any thoughts or advice. I will be ringing the gp monday. In addition im on a diet and I guess reduced body weight would have been a factor with the increased meds??